# SDR DALA12004770866

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 75,692 hours, 71,981 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE 1R DOOR SLIDE PRESSURE AT ZERO.  MAINTENANCE REPLACED THE DOOR SLIDE AND RETURNED THE AIRCRAFT TO SERVICE.
